# SDR IXKA9600054

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD 'E' PATH LIGHT INOP.  REPAIRED BROKEN WIRE TO LIGHT, CHECK OK AS PER MM 33-50-01.  (M)
